# SDR ABXA070242

- Difficulty date: July 13, 2007
- Submitted: July 18, 2007
- Operation: Air carrier
- Aircraft: N798AX
- Make and model: Boeing 767-200
- Aircraft serial: 23431
- Aircraft time: 48,567 hours, 40,418 cycles
- System (JASC): 3421 · Attitude Gyro and Indicating System
- Part: Indicator
- Part number: 6227998003
- Part serial: 2703
- Condition: Burned
- Location: Cockpit
- Part time: 3,481 hours, 1,060 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

STA:  JFK, MAINTENANCE SMELLED ELECTRICAL SMOKE IN COCKPIT.  CO-PILOT EADI BLANK.  INSPECTED AND FOUND F/O'S EADI DAMAGED.  REMOVED AND REPLACED F/O'S EADI IAW B767 AMM 34-22-34.  OPS CHECKED GOOD.
